# SDR 2004F00266

- Difficulty date: February 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N473TA
- Make and model: Airbus A319-132
- Aircraft serial: 1140
- System (JASC): 2720 · Rudder Control System
- Part: Servo Valve
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, EXPERIENCED A STRONG VIBRATION ALL OVER A/C.  A/C RETURNED TO SAL STATION FOR MX.  AFTER LANDING AT SAL STATION, TECHS PERFORMED TROUBLESHOOTING IAW TSM 05-50-00.  FOUND 3 RUDDER SERVO CONTROLS & HINGE BEARINGS OUT OF LIMITS.  THE 3 RUDDER SERVO CONTROLS WERE REPLACED AND TESTED AS PER AS PER AMM 27-24-51.  THE NR 3 HINGE BEARING (P/N MS14101-9) WAS REPLACED AND TESTED AS PER AMM 55-36-41.  ALL TEST RESULTS ON BOTH, RUDDER AND HINGE BEARING WERE FOUND NORMAL.  A FLIGHT TEST WAS PERFORMED.  NO VIBRATION WAS FELT ON CLIMB, CRUISE, DESCENT AND BANK STAGES OF THE FIGHT.  AIRCRAFT WAS RETURNED TO NORMAL OPERATION.  (M)
